My advice? Stop fretting, eat more and exercise less! You're making things worse, the way you're carrying on.
Forget calorie-counting. It's a very un-natural way to eat. Concentrate on nutritional content. There is no magic diet for hypos, just eat good clean food. No processed foods but don't freak out about a little sugar from time to time. And don't do crazy things like cutting out salt! On the other hand, make sure that no unfermented soy ever passes your lips. It's not even food.
This is what happens : you go on a low calorie diet, and your body slows down your conversion of T4 to T3. You are hypo, and taking T4 only, so your only source of T3 - the active hormone - is conversion of T4, and that takes a lot of calories. You then go to the gym and 'exercise like mad', and use up all your calories. So, conversion stops. And, then, the exercise uses up what little T3 you've got, which you can't replace because you've got not calories, so you get more and more hypo, and put on more and more weight. Result! Not.
That's what being hypo means : low T3. T3 is needed by every single cell in your body to function correctly. If there's not enough to go round, then all sorts of weird symptoms occur. On of the symptoms is putting on weight and having difficulty losing it. But, who ever said that weight-gain was fat? More than likely it isn't. Hypos get this delightful substance called mucin, that snuggles up under the skin and absorbs water. Lot's and lots of water! And water is very heavy. And no amount of starving yourself, or killing yourself at the gym is going to get rid of it. Why would it?
You are only on a starter dose : 50 mcg. How long have you been on that dose? When did you last have labs done? Do you know the results? Did you get a print-out of them? If not, get one, and post your results here, with the ranges. You have got to be under-medicated on such a low dose, so what chance weight-loss? None. These things take time, I'm afraid. Hormones have to be started low and increased slowly. And doctors know little about hormones, and often don't understand the necessity of increasing doses. I'm afraid you have got to learn about your disease and how to treat it, and how to look after your new body, which isn't going to react like a healthy body, anymore. And, it needs more calories than you're giving it at the moment, to be able to cope with these new challenges it's facing. So, be kind to yourself and forget this obsession with your weight. It will come. With time and correct treatment you will lose the weight. But, with hypo, any attempt at short-cuts just ends up with you back to square one. Patience is the key word, here.